# SDR DALA2020120303952

- Difficulty date: December 1, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 86,954 hours, 22,779 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Fitting
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND LEVEL 2 CORROSION ON OPEN HOLES AT LT ENGINE DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW: HOLE NR 1 CORROSION ON SKIN AND FITTING BETWEEN 8 AND 9 O'CLOCK POSITION; HOLE NR 2 CORROSION ON SKIN AND FITTING AT 12 O'CLOCK POSITION; HOLE NR 3 CORROSION AND TOOL MARKS ON SKIN AND FITTING AT 6 AND 8 O'CLOCK POSITION; HOLE NR 4 CORROSION ON SKIN AND FITTING AT 6 O`CLOCK POSITION; HOLE NR 5 CORROSION AND TOOL MARKS ON SKIN AND FITTING BETWEEN 6 AND 7 O'CLOCK POSITION; HOLE NR 6 CORROSION ON SKIN AND FITTING AT 6 O'CLOCK POSITION; HOLE NR 7 CORROSION ON SKIN AND FITTING AT 10 O'CLOCK POSITION; HOLE NR 8 CORROSION AND TOOL MARKS BETWEEN 10 AND 12 O'CLOCK POSITION; HOLE NR 9 CORROSION ON SKIN AND FITTING AT 9 O'CLOCK POSITION; HOLE NR 10 CORROSION AND TOOL MARKS ON SKIN AT 6 O'CLOCK POSITION AND FITTING AT 4 O'CLOCK POSITION.  REPAIRED PER ERA 588829-14.
